I have been taking Diovan 80mg tablets daily for my blood pressure for over a year. Recently I have developed side effects "not listed" in the drugs side effects listing. Periodic severe pin/needles sensation in hands/arms/feet, light headedness, severe fatigue. This to the extent I have visited the ER numerous times just to be told there is no evidence of a problem seen in xrays, blood work, EKG, etc. Has anyone else experienced these sensations as I have ??
9 Oct 2004
I just saw the doctor today for the same symptoms and I, too, have been on diovan for just over a year. I had been wondering if what I was experiencing was caused by the diovan, but did not mention it to the doctor. I know that when I drink LOTS of fluid the symptoms are better. Diovan is a diuretic--- and these symptoms can be caused by dehydration. Of course, the doctor's solution was to try Lexapro for these symptoms--- which I have no intention of doing. Why the rush to treat with antidepressants when the diagnosis isn't immediately evident? Thanks for your post.
2 Aug 2007
Yes,I've been taking Diovan for several years ,1/2 tablet of 160/25,
and have similar symptons. The lightheadnedness appears about an hour and half after consumption, and gets progressively worse through the afternoon and evening.Totally listless.My energy is dissipated to such a degree I have to sit and rest falling off to sleep for lengths at a time. Have had every medical test available.Thought I had vertigo or a brain tumor. Never recovered from a cervical lamentictomy 6-30-05,fused C4-7thought it was cervical vertigo. Neurosurgeon,neurologist, and PC docs
are all dumfounded,and can'texplain the lightheadness and fatigue. Plus,parathesia in all hands,no feet,or arms,but left hand in constant pain from degenerated nerve which never healed from surgery.Although some neuropathy dectected in left foot. Is it the Diovan?
28 Feb 2008
You may have a condition called fibromyalgia... there are good treatment regimes available today for that condition... you should have many trigger points that are extremely tender to touch all over your body, sleep disorder and irritable bowel syndrome... or you could have a condition of spinal compression or a Khiari deformity... try some vitamin/mineral supplement that is all natural and liquid... I use Vemma available at www.myvemma.com/mtuttle, any type aerobic exercise, swimming, bicycle (outdoors or stationary), walking... this may help those symptoms and it may not be the BP meds at all... just started taking it myself... waiting to see...
25 Mar 2008
I,ve been on Diovan for Two and a half years. Last summer I started getting a rash on the bridge of my nose across my cheeks whenever I go out in the sun.:cool: Does anyone else have this happen. Not sure if the Diovan is causeing this I'm not on any other perscriptions. merenwind
- Diovan Information for Consumers
- Diovan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diovan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking norvasc for approx. 1 year and am not able to maintain an erection for any length
... of time. I have just been prescirbed Diovan HCT are there any side effects or information relating to this situation
1 answer • 9 Sep 2009
I've been on this drug for several years and two months ago developed diarrhea. I read this is one of the side effects.
1 answer • 24 May 2010
1 answer • 21 Jan 2011
looking to find out any bad side effects. got off of lisinopril 10 mg day. too dizzy and confused and light headedness. dr has now put me on ...
0 answers • 3 Jun 2011
2 answers • 18 Apr 2013